# SDR 2024FA0000824

- Difficulty date: November 8, 2024
- Submitted: November 8, 2024
- Operation: General aviation
- Aircraft: N581EA
- Make and model: Beech 200CBEECH
- Aircraft serial: BL143
- Aircraft time: 12,293 hours, 9,117 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 19204H9781
- Condition: Cracked
- Location: Zone 200
- Part time: 2,530 hours, 1,836 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO KELP THE PILOTS WINDSHIELD SUFFERED A BIRD STRIKE WHICH SHATTERED THE OUTER PANE OF THE WINDSHIELD. NO LOSS OF PRESSURIZATION WAS NOTED OR LOSS OF FLIGHT CHARACTERISTICS. AIRCRAFT LANDED SAFELY AT KELP.
